# SDR MALA965119

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Chafed
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND THE UPPER PASSENGER DOOR HINGE TO SKIN FASTENERS (ON PASSENGER DOOR) 'WORKING' AND CHAFING SKIN.  REMOVED AFFECTED SKIN, FABRICATED AND INSTALLED A 10.50 INCH REPAIR SKIN SPLICE ONTO UPPER PASSENGER DOOR HINGE AREA IAW FAIRCHILD SRM 52-90-10, PAGE 12, REV. APRIL 15, 1992.  (X)
